Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the hyperbolicity and the Schottky property of complex spaces


Author: Do Duc Thai
Journal: Proc. Amer. Math. Soc. 122 (1994), 1025-1027
MSC: Primary 32H20; Secondary 32H15
MathSciNet review: 1232145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the hyperbolicity and the tautness of spaces that have the Schottky property. Moreover, the hyperbolicity of compact complex spaces is characterized by the classical theorem of Bloch.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H20, 32H15

Retrieve articles in all journals with MSC: 32H20, 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1232145-8
Article copyright: © Copyright 1994 American Mathematical Society